# SDR DXTA200400271

- Difficulty date: March 19, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N550QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259050
- Aircraft time: 6,986 hours, 4,597 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tape
- Condition: Loose
- Location: Rt Wing Tip
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH APPROXIMATELY FL280, EXPERIENCED A SEVERE LONGITUDINAL OSCILLATION. THE YOKE OSCILLATED LEFT AND RIGHT RAPIDLY AND WINGS WERE FLEXING 4 TO 6 INCHES, DISCONNECTED AUTOPILOT WITH NO POSITIVE AFFECT, CONDITION IMPROVED BY SLOWING DOWN THE AIRCRAFT FROM 275 TO 250-255 KTS, ACCOMPLISHED AIR TURN BACK. - VISUALLY INSPECTED BOTH WINGS, FOUND CHAFED TAPE COMING LOOSE ON THE RIGHT WING LENSE TIP. REMOVED CHAFED TAPE FROM LEFT AND RIGHT WING TIP LENSE, NO OTHER DISCREPANCIES FOUND IAW HAWKER 1000 AMM CHAPTER 20.
